Cart (Loading....) | Create Account
Close category search window
 

A new general sufficient condition for almost sure stability of jump linear systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yuguang Fang ; Dept. of Electr. & Comput. Eng., Boston Univ., MA, USA

In this paper, we study the almost sure stability of discrete time jump linear systems with a finite-state Markov-form process. A general condition for almost sure stability, which is a necessary and sufficient condition for (scalar) one-dimensional systems, is derived. Many simpler testable sufficient conditions for almost sure stability are derived from this sufficient condition

Published in:

Automatic Control, IEEE Transactions on  (Volume:42 ,  Issue: 3 )

Date of Publication:

Mar 1997

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.